# SDR PID2008F00003

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.  OVER RIDE TRIGGER USED TO RETRACT GEAR. AC RETURNED TO FIELD.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW MM 05-51-291.  AC IS SAFE FOR INTENDED FERRY FLIGHT..  7/11/2008: FOUND AIR SAFETY SENSOR BAD.  REPLACED AIR SAFELY SENSOR AND OPS CHECKED IAW MM 32-09-200.  (K)
